# SDR PCAA0309105

- Difficulty date: September 5, 2003
- Submitted: September 10, 2003
- Operation: Air carrier
- Aircraft: N979HA
- Make and model: Dhav DHC8102
- Aircraft serial: 373
- Aircraft time: 25,104 hours, 27,617 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 82920010307
- Condition: Broken
- Location: Hyd System
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: D

## Discrepancy

WHILE ON DEICING PAD CREW REPORTED THAT A HYDRAULIC LINE WAS LEAKING IN THE CABIN AT SEATS 5DF AND 6DF.  EMERGENCY WAS DECLARED.  FLIGHT ATTENDANT AND ONE PASSENGER WERE TAKEN TO HOSPITAL DUE TO AFFECT OF HYDRAULIC FLUID IN THE CABIN.  MAINTENANCE REPLACED A HYDRAULIC LINE FOR THE NOSE LANDING GEAR SYSTEM.  ALSO REPLACED WERE AFFECTED INNER CABIN WINDOWS, CARPETING, AND PASSENGER SERVICE UNITS.  AIRCRAFT RETURNED TO SERVICE.
